MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD SIZE 0; CEMENTED FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD SIZE 0; CEMENTED FEMORAL STEM
Model Number 01.18.150
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021.Lot 2012715: (b)(4) items manufactured and released on 17-feb-2021.Expiration date: 2026-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medacta medical affairs department: during primary tha surgery, while the cemented stem was being inserted, the surgeon noticed a bone fracture and proceeded to apply cerclage.This should not have adverse consequences.There is no reason to suspect a faulty device at the origin of this adverse event.
 
Event or Problem Description
When inserting the stem, the surgeon noticed a fracture around the stem.He wrapped the cable around the fracture and the surgery was completed successfully.The surgeon commented that the cause may be over-insertion of stem.

Brand Name
STEM: AMISTEM C CEMENTED STD SIZE 0
Common Device Name
CEMENTED FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12758266
Report Number3005180920-2021-00849
Device Sequence Number16971654
Product Code LZO
UDI-Device Identifier07630030804250
UDI-Public07630030804250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number01.18.150
Device Catalogue Number01.18.150
Device Lot Number2012715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian